Volume 11 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – D
D'Andrea, Carlos
Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus
Daigle, Jay
On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
Dao, Hailong
On the (non)rigidity of the Frobenius endomorphisms over Gorenstein rings
The radius of a subcategory of modules
Darmon, Henri
Arguments des unités de Stark et périodes de séries d'Eisenstein
Dasgupta, Samit
L-invariants and Shimura Curves
Dat, Jean-François
Lefschetz operator and local Langlands modulo $\ell$: the limit case
Datta, Rankeya
Frobenius and valuation rings
Correction: Frobenius and valuation rings
Davison, Ben
The motivic Donaldson-Thomas invariants of (-2) curves
Davydov, Alexei
The Picard crossed module of a braided tensor category
de Jong, Robin
Conjecture de Shafarevitch effective pour les revêtements cycliques
De Negri, Emanuela
Contracted ideals and the Groebner fan of the rational normal curve
Dehaye, Paul-Olivier
Joint moments of derivatives of characteristic polynomials
Demarche, Cyril
Obstruction de descente et obstruction de Brauer-Manin étale
DeMarco, Laura
Bifurcations, intersections, and heights
Demonet, Laurent
Lifting preprojective algebras to orders and categorifying partial flag varieties
Deo, Shaunak
Structure of Hecke algebras of modular forms modulo p
Deopurkar, Anand
The Picard rank conjecture for the Hurwitz spaces of degree up to five
Derenthal, Ulrich
The Nef cone volume of generalized Del Pezzo Surfaces
Derksen, Harm
Topological noetherianity for cubic polynomials
Di Cerbo, Gabriele
Effective Matsusaka's theorem for surfaces in characteristic p
Di Rocco, Sandra
Polyhedral adjunction theory
Diamantis, Nikolaos
Kernels for products of $L$-functions
Diem, Claus
On the discrete logarithm problem in elliptic curves II
Dimitrov, Ivan
Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one
Dipper, Richard
Quantized mixed tensor space and Schur--Weyl duality
Disegni, Daniel
p-adic heights of Heegner points on Shimura curves
Dokchitser, Tim
Identifying Frobenius elements in Galois groups
Dokchitser, Vladimir
Identifying Frobenius elements in Galois groups
Dolgachev, Igor
Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2
Dong, Chongying
Congruence property in conformal field theory
Dospinescu, Gabriel
Compl\'{e}t\'{e}s universels de repr\'{e}sentations de $\mathrm{GL}_2({\mathbb Q}_p)$
Dotsenko, Vladimir
Compatible associative products and trees
Shuffle algebras, homology, and consecutive pattern avoidance
Doty, Stephen
Quantized mixed tensor space and Schur--Weyl duality
Draisma, Jan
Constructing simply laced Lie algebras from extremal elements
Noetherianity for infinite-dimensional toric varieties
Dubouloz, Adrien
Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Duke, William
Integral traces of singular values of Maass forms
Dumas, François
Poisson structures and star products on quasimodular forms
Duncan, Alexander
Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2
Duncan, John
The umbral moonshine module for the unique unimodular Niemeier root system
Dupont, Grégoire
Transverse Quiver Grassmannians and Bases in Affine Cluster Algebras